Items where Author is "Shekutkovski, Nikita"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 6.

Article

Shekutkovski, Nikita and Atanasova-Pacemska, Tatjana and Markoski, Gjorgi (2012) Map of quasicomponents induced by a shape morphism. Glasnik Matematicki, 47 (2). pp. 431-439. ISSN 1846-7989

Shekutkovski, Nikita and Atanasova-Pacemska, Tatjana (2005) Uniform Ends. Mathematica Balkanica, 19 (3-4). pp. 435-443.

Shekutkovski, Nikita and Atanasova-Pacemska, Tatjana (2004) Uniform separation. Годишен зборник на институтот за математика (40). pp. 5-10. ISSN 0351-7441

Shekutkovski, Nikita and Atanasova-Pacemska, Tatjana (2002) Рамномерна разделеност. Зборник апстракти - Седми македонски симпозиум по диференцијални равенки. pp. 9-10.

Conference or Workshop Item

Shekutkovski, Nikita and Atanasova-Pacemska, Tatjana (2005) Categorie of partially proper maps and partially proper homotopy. In: Proceedings of the International scientific conference Mathematics and natural sciences, 8-11.06.2005, Blagoevgrad.

Project

Shekutkovski, Nikita and Atanasova-Pacemska, Tatjana and Vasilevska, Violeta and Markoski, Gjorgi and Andonovikj, Beti and Misajleski, Zoran and Soptrajanov, Martin and Velkoska, Aneta (2012) Foundation of Shape Theory. [Project] (Submitted)

This list was generated on Sun Sep 22 09:24:46 2019 CEST.